MathSciNet Relay Station
MathSciNet bibliographic data
MR1316262 (95k:60181) 60J25 (60G35 60G44 60J35 90C40)
Bhatt, A. G.; Karandikar, R. L. Evolution equations for Markov processes: application to the white-noise theory of filtering. Appl. Math. Optim. 31 (1995), no. 3, 327–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement